# SDR 99ZZZX1146

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4498Y
- Make and model: Stbros SD360
- Aircraft serial: SH3625
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

EN ROUTE TO SDF, APPROXIMATELY 10 MINUTES FROM LANDING, THE FORWARD SMOKE CWP LIGHT CAME ON.  THE CAPTAIN INSTRUCTED THE F/O TO DISCHARGE THE FORWARD HAND HELD FIRE EXTINGUISHER BOTTLE INTO THE FORWARD COMPARTMENT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THERE WAS NO SMOKE OR FIRE FOUND DURING THE POST-FLIGHT INSPECTION.  THE FIRE EXTINGUISHER WAS MEL'D. THE 2 SMOKE DETECTORS GIVING THE FALSE WARNING WERE REPLACED.  OPS CHECK GOOD.
